# SDR SIMA20140305011

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,907 hours, 19,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Scratched
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HAS SURFACE SCRATCHES ALONG UPPER OUTER SURFACE & AFT EDGE OUTER SURFACE.  INNER LOWER OBSCURED HANDLE HAS LOWER SECTION BROKEN.  REPAIRED OUTER SURFACE SCRATCHES OF RT EMERGENCY EXIT IAW CPM 51-21-07.  NO FURTHER DEFECTS NOTED IAW NRWC 696-DFW-01736 FOR DAMAGED OBSCURED HANDLE, RECESS CUP.
